# SDR FDEA201510313432

- Difficulty date: October 31, 2015
- Submitted: November 2, 2015
- Operation: Air carrier
- Aircraft: N804FD
- Make and model: Airbus A310-324
- Aircraft serial: 549
- Aircraft time: 432 hours, 17,190 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 31059321
- Part serial: W1520
- Condition: Leaking
- Location: Rt Spoiler
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

BLUE RESERVOIR LO LEVEL ECAM WITH ASSOCIATED SPOILERS FAULTS.  FOLLOWED ECAM & QRH, RETURNED FOR UNEVENTFUL LANDING.  FOUND NR 3 RT SPOILER ACTUATOR, SIDE CAP BLOWN OUT, REQUIRES ACTUATOR PART.  R & R NR 3 RT SPOILER ACTUATOR IAW AMM 27-64-14-04.  OPERATIONAL TEST IS NORMAL.  SERVICED BLUE HYD SYS IAW AMM 12-12-29.
